Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2691
Title: On the validity and reliability of the (G'/G)-expansion method by using higher-order nonlinear equations
Authors: Aslan, İsmail
Öziş, Turgut
Keywords: (G′/G)-expansion method
Ninth-order KdV equation
Sixth-order Boussinesq equation
Solitary wave solutions
Traveling wave solutions
Issue Date: May-2009
Publisher: Elsevier Ltd.
Source: Aslan, İ., and Öziş, T. (2009). On the validity and reliability of the (G′/G)-expansion method by using higher-order nonlinear equations. Applied Mathematics and Computation, 211(2), 531-536. doi:10.1016/j.amc.2009.01.075
Abstract: In this study, we demonstrate the validity and reliability of the so-called (G′/G)-expansion method via symbolic computation. For illustrative examples, we choose the sixth-order Boussinesq equation and the ninth-order Korteweg-de-Vries equation. As a result, the power of the employed method is confirmed.
URI: http://dx.doi.org/10.1016/j.amc.2009.01.075
http://hdl.handle.net/11147/2691
ISSN: 0096-3003
0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2691.pdfMakale Dosyası171.37 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

54
checked on Feb 4, 2023

WEB OF SCIENCETM
Citations

50
checked on Dec 24, 2022

Page view(s)

104
checked on Jan 30, 2023

Download(s)

204
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.